# SDR QMLA2012061512101

- Difficulty date: June 15, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- Aircraft time: 6,081 hours, 20,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: L533M1015102
- Condition: Crushed
- Location: Lt Aft Cabin
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT MAIN FLOOR HONEYCOMB WAS CRUSHED ON THE LT, AFT SIDE APPROX 12" X 12".  THIS WAS CAUSED BY STRETCHER WHEELS AND PATIENT LOAD NOT PROPERLY SUPPORTED BY MEDICAL FLOOR OVERLAY.  THIS CABIN FLOOR REPAIR WAS COMPLETED AND DOCUMENTED ON FAA FORM 337 DATED 6/15/2012.  THIS REPAIR WAS PERFORMED IAW FAA FORM 8110-3, DATED 6/8/2012.  THIS ACFT HAS SINCE RETURNED TO SERVICE.
